Alert archive / New Jersey / Special Weather Statements in 2017
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 24, 2017, 12:56 AM EDT for Atlantic County, New Jersey. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 24, 2017, 12:56 AM EDT (04:56 UTC)
- Expired
- Jul 24, 2017, 1:30 AM EDT
- In force
- 34 min
- Issued by
- NWS Philadelphia/Mount Holly
County Atlantic County, NJ
The radar
The Philadelphia radar (KDIX), 32 km from the middle of the area, began a volume at 04:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 4.9 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 725 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
175
WWUS81 KPHI 240456
SPSPHI
Special Weather Statement
National Weather Service Mount Holly NJ
1256 AM EDT MON JUL 24 2017
NJZ020>022-026-027-240530-
Cumberland-Coastal Ocean-Ocean-Atlantic-Southeastern Burlington-
1256 AM EDT MON JUL 24 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL ATLANTIC...EAST
CENTRAL CUMBERLAND...SOUTHWESTERN OCEAN AND SOUTHEASTERN BURLINGTON
COUNTIES...
At 1255 AM EDT, radar indicated strong thunderstorms were located
along a line extending from near Wharton State Forest to near Pomona
to near Mizpah. Movement was northeast at 25 mph.
Locations impacted include...
Vineland, Barnegat, Hammonton, Absecon, Egg Harbor City, Tuckerton,
Weymouth, Estell Manor, Port Republic, Elwood-Magnolia, Wading River,
Warren Grove, Chatsworth, Wharton State Forest, Pomona, Mays Landing,
Brookville, Bass River State Forest, Batsto and Old Halfway.
These storms will contain gusty winds up to 40 mph, torrential
downpours and occasional cloud to ground lightning.
Locally heavy rainfall will lead to ponding of water on roadways and
poor visibility at times this afternoon. Poor drainage flooding
could also develop.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3975 7419 3975 7420 3974 7418 3963 7427
3954 7440 3956 7441 3952 7442 3941 7455
3942 7500 3980 7463 3993 7438 3981 7417
TIME...MOT...LOC 0455Z 234DEG 22KT 3973 7457 3947 7461 3945 7489
$$
JRKWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 24, 12:50 AM EDT, 6 minutes earlier.
Area forecast discussion, Jul 24, 12:50 AM EDT, 6 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1250 AM EDT Mon Jul 24 2017
.SYNOPSIS...
A frontal boundary will remain over our area overnight. Low
pressure will ride eastward along the front and it should pass
through our area on Monday. A second low will follow on Monday
night and Tuesday as the boundary sinks slowly to the south.
High pressure is forecast to build down from the northwest for
the middle part of the week. A cold front from the northwest is
anticipated to arrive on Friday. The front is expected to move
slowly to our southeast over the weekend as areas of low
pressure travel along it.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
**A Flash Flood Watch is in effect for the I-95 corridor and
areas to the north and west for tonight through early Monday
morning.**
Widespread rain showers with downpours (1-2 inches per hour)
and scattered thunderstorms attm. Localized flooding and sct
severe with spin-ups noted across Srn nj recently. This should
continue much of the overnight with the most intense activity
across Delmarva and srn NJ. Frequent sps/svr/fls/ffw statements
being issued.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM TUESDAY/...
The boundary remains in the area with the low pressure system
moving through the region on Monday. A cold front will drop down
from the the north on Monday, taking its time as it makes its
way through our area. A continued chance for showers exists
through much of the day with a chance for some thunderstorms as
well. Heavy rain will remain a threat in some of the stronger
showers and in thunderstorms.
Some clearing may occur during the afternoon, mainly southern
areas, with more clearing expected towards evening.
Highs will rebound slightly and dewpoints should start to drop,
although that may be a slower process. It will still feel
humid, especially across Delmarva and extreme southern New
Jersey. Expect highs to be in the lower 90s from
I-95/Philadelphia and points to the south and in the mid to
upper 80s through central New Jersey. Lehigh Valley, Pocono and
northern New Jersey will remain cooler with highs in the 70s to
around 80.
&&
.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
A chance of showers and thunderstorms will linger into Monday
night. Based on the latest model guidance, drying may be delayed
a bit. It now appears as though the mid level short wave trough
from the northwest will not arrive until late Tuesday. As a
result, we will keep some clouds and a slight chance of showers
for Tuesday.
Dry air is anticipated to follow the mid level trough for
Tuesday night through Wednesday night.
A cold front is expected to approach from the northwest on
Thursday and it should pass through our region on Friday. We
will indicate an increasing chance for showers and thunderstorms
at that time.
The forward progress of the front is expected to slow over the
weekend as waves of low pressure travel along the boundary. We
will continue to carry a mainly dry forecast for Saturday and
Sunday, but that could change if the front starts to trend
toward being even less progressive.
Temperatures are expected to be seasonable during the period
from Monday night through Sunday.
&&
.AVIATION /06Z MONDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Widespread poor cigs/vsbys with showers and sct tstms over the
area tonight. Conditions should persist into Monday morning.
More sct tstms later monday afternoon.
OUTLOOK...
Monday night...Conditions lowering to MVFR and possibly IFR. A
chance of showers and thunderstorms.
Tuesday...MVFR and IFR conditions possible in the early
morning, then VFR.
Tuesday night through Wednesday night...Mainly VFR.
Thursday...Mainly VFR. A chance of afternoon showers and
thunderstorms.
Thursday night and Friday...MVFR and IFR conditions are
possible in showers and thunderstorms.
&&
.MARINE...
Sub-advisory conditions are expected to continue on the area
waters through Monday. Seas are 2 to 4 feet on the ocean and
around 2 to 3 feet on the Delaware Bay. While seas are expected
to remain below 5 feet, they may near 5 feet late tonight/early
Monday, mainly our northernmost waters. Additionally, winds will
pick up some overnight our of the east in response to a surface
low moving over the area and a tightening pressure gradient.
The gradient doesn't look to fully wrap up until the surface low
is to the east of our area. Winds may gusty briefly near 25
knots but confidence is low that a small craft advisory will be
needed.
Showers and thunderstorms will impact the area waters through
tonight, with locally higher seas and gusty winds.
OUTLOOK...
Monday night through Friday...No marine headlines are
anticipated.
RIP CURRENTS...
A low risk remains is expected for Monday for rip currents with
a possible moderate risk along the Monmouth and northern Ocean
County beaches.
&&
.TIDES/COASTAL FLOODING...
The Coastal Flood Advisory has been taken down. Minor tidal
flooding has occurred with the past high tide. It's possible
that more may occur Monday night, but that is not certain yet.
We may issue another Coastal Flood Advisory with the 330 am
package.
&&
.EQUIPMENT...
Dew point readings at KDOV continue to measure too high
compared to surrounding locations and should be treated as
unrepresentative of the area.
Hamburg NJ transmitter is off the air. No known rts.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until 6 AM EDT early this morning for PAZ054-
055-060>062-070-071-101>106.
NJ...Flash Flood Watch until 6 AM EDT early this morning for NJZ001-
007>010-012-013-015>019.
DE...Flash Flood Watch until 6 AM EDT early this morning for DEZ001.
MD...Flash Flood Watch until 6 AM EDT early this morning for MDZ008.
MARINE...None.
&&
Synopsis...Iovino/99
Near Term...PO
Short Term...Meola
Long Term...Iovino
Aviation...PO
Marine...Iovino/Meola
Tides/Coastal Flooding...PO
Equipment...Hazardous weather outlook, Jul 24, 12:41 AM EDT, 15 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 1241 AM EDT Mon Jul 24 2017 NJZ001-007>010-012-013-015-019-PAZ054-055-061-062-105-106-250445- Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth- Mercer-Northwestern Burlington-Carbon-Monroe-Lehigh-Northampton- Upper Bucks-Lower Bucks- 1241 AM EDT Mon Jul 24 2017 ...FLASH FLOOD WATCH IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... This Hazardous Weather Outlook is for central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a chance for a severe thunderstorm Monday, along with heavy rain and possible localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NJZ020-027-250445- Ocean-Southeastern Burlington- 1241 AM EDT Mon Jul 24 2017 This Hazardous Weather Outlook is for southern New Jersey. .DAY ONE...Tonight. Thunderstorms may produce poor drainage flooding. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a chance for a severe thunderstorm Monday, along with heavy rain and possible localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ001-MDZ008-NJZ016>018-PAZ060-070-071-101>104-250445- New Castle-Cecil-Salem-Gloucester-Camden-Berks-Delaware-Philadelphia- Western Chester-Eastern Chester-Western Montgomery- Eastern Montgomery- 1241 AM EDT Mon Jul 24 2017 ...FLASH FLOOD WATCH IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... This Hazardous Weather Outlook is for northern Delaware, northeast Maryland, southern New Jersey, east central Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Thunderstorms may produce damaging winds. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a chance for a severe thunderstorm Monday, along with heavy rain and possible localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ002>004-MDZ012-015-019-020-NJZ021>023-250445- Kent-Inland Sussex-Delaware Beaches-Kent MD-Queen Annes-Talbot- Caroline-Cumberland-Atlantic-Cape May- 1241 AM EDT Mon Jul 24 2017 This Hazardous Weather Outlook is for central Delaware, southern Delaware, northeast Maryland and southern New Jersey. .DAY ONE...Tonight. Thunderstorms may produce damaging winds and/or poor drainage flooding. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a chance for a severe thunderstorm Monday, along with heavy rain and possible localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NJZ014-026-250445- Eastern Monmouth-Coastal Ocean- 1241 AM EDT Mon Jul 24 2017 This Hazardous Weather Outlook is for central New Jersey and southern New Jersey. .DAY ONE...Tonight. There is a moderate risk for the formation of dangerous rip currents. Thunderstorms may produce poor drainage flooding. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a chance for a severe thunderstorm Monday, along with heavy rain and possible localized flooding. A moderate risk for the development of dangerous rip currents is expected on Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NJZ024-025-250445- Atlantic Coastal Cape May-Coastal Atlantic- 1241 AM EDT Mon Jul 24 2017 This Hazardous Weather Outlook is for southern New Jersey. .DAY ONE...Tonight. There is a moderate risk for the formation of dangerous rip currents. Thunderstorms may produce damaging winds and/or poor drainage flooding. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a chance for a severe thunderstorm Monday, along with heavy rain and possible localized flooding. A moderate risk for the development of dangerous rip currents is expected on Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ450-451-250445- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 1241 AM EDT Mon Jul 24 2017 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. Thunderstorms may produce wind gusts over 34 knots. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Thunderstorms may produce wind gusts over 34 knots. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ430-431-452>455-250445- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1241 AM EDT Mon Jul 24 2017 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Tonight. Thunderstorms may produce wind gusts over 34 knots. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Thunderstorms may produce wind gusts over 34 knots. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jul 23, 11:48 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1148 PM EDT SUN JUL 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM FLASH FLOOD CHATWOOD 39.96N 75.60W
07/23/2017 CHESTER PA BROADCAST MEDIA
VEHICLE STUCK IN FLOODWATERS AT GAY AND MONTGOMERY
STREET.
&&
EVENT NUMBER PHI1701129
STACHELSKILocal storm report, Jul 24, 12:21 AM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1221 AM EDT MON JUL 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 PM HEAVY RAIN 1 NW CLAYTON 39.68N 75.10W
07/23/2017 M3.07 INCH GLOUCESTER NJ MESONET
A TOTAL OF 3.07 INCHES FELL SUNDAY AT THE ONJSC MESONET
STATION AT CLAYTON WITH 0.38 INCHES OF RAIN FALLING IN 5
MINUTES ENDING AT 1030 PM.
&&
EVENT NUMBER PHI1701130
STACHELSKILocal storm report, Jul 24, 12:28 AM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1228 AM EDT MON JUL 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1159 AM HEAVY RAIN 1 WNW CEDARVILLE 39.63N 75.36W
07/23/2017 M3.31 INCH SALEM NJ MESONET
ONJSC MESONET STATION AT MANNINGTON TOWNSHIP MEASURED
3.31 INCHES FOR THE DAY ON SUNDAY WITH 2.97 INCHES
FALLING IN AN HOUR ENDING AT 1035 PM.
&&
EVENT NUMBER PHI1701131
STACHELSKILocal storm report, Jul 24, 12:32 AM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1232 AM EDT MON JUL 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 PM TSTM WND GST 1 WNW SHERWOOD 38.77N 76.33W
07/23/2017 M42 MPH TALBOT MD MESONET
0256 PM TSTM WND GST 1 SE CRESCENDO 38.78N 76.28W
07/23/2017 M42 MPH TALBOT MD MESONET
0258 PM TSTM WND GST 1 SW PARADISE ISLAND 38.90N 76.36W
07/23/2017 M47 MPH QUEEN ANNE'S MD MESONET
0405 PM WATER SPOUT BIVALVE 39.23N 75.03W
07/23/2017 CUMBERLAND NJ SOCIAL MEDIA
WATERSPOUT CAUGHT ON PHOTO AND VIDEO AND CONFIRMED BY
MARINA IN THE AREA.
0436 PM MARINE TSTM WIND SHIP JOHN SHOAL NOS 39.30N 75.38W
07/23/2017 M41 MPH ANZ430 NJ NOS PLATFORM
0700 PM FLOOD WAWASET PARK 39.76N 75.57W
07/23/2017 NEW CASTLE DE 911 CALL CENTER
VEHICLE TEMPORARILY STRANDED IN HIGH WATER ON
PENNSYLVANIA AVE AND UNION ST
0730 PM FLOOD CONCORD 39.56N 76.07W
07/23/2017 CECIL MD LAW ENFORCEMENT
BROAD ST NEAR MARC TRAIN STATION IMPASSABLE DUE TO HIGH
WATERS
0743 PM FLASH FLOOD HENRY CLAY 39.77N 75.58W
07/23/2017 NEW CASTLE DE DEPT OF HIGHWAYS
ROUTE 141 NORTHBOUND WAS CLOSED AT BARLEY MILL ROAD DUE
TO FLASH FLOODING.
0800 PM FLASH FLOOD WOODDALE 39.76N 75.64W
07/23/2017 NEW CASTLE DE BROADCAST MEDIA
3 PEOPLE WERE TRAPPED IN A VEHICLE AND RESCUED ALONG
BARLEY MILLS ROAD NEAR HOOPS RESERVOIR.
0830 PM HEAVY RAIN CHADDS FORD 39.87N 75.59W
07/23/2017 M3.94 INCH DELAWARE PA TRAINED SPOTTER
A TOTAL OF 3.94 INCHES OF RAIN FELL IN CHADDS FORD WITH
2.01 INCHES FALLING IN ONE HOUR.
0830 PM FLASH FLOOD CHATWOOD 39.96N 75.60W
07/23/2017 CHESTER PA BROADCAST MEDIA
VEHICLE STUCK IN FLOODWATERS AT GAY AND MONTGOMERY
STREET.
0835 PM HEAVY RAIN NANTICOKE FARMS 39.77N 75.61W
07/23/2017 M3.31 INCH NEW CASTLE DE MESONET
CWOP WEATHER STATION 24 HOUR TOTAL.
0842 PM HEAVY RAIN 1 WSW KENTMERE 39.77N 75.57W
07/23/2017 M4.19 INCH NEW CASTLE DE MESONET
0842 PM FLASH FLOOD WOODDALE 39.77N 75.64W
07/23/2017 NEW CASTLE DE MESONET
RED CLAY CREEK EXCEEDS FS TIME EST. 4 FT RISE 70MIN.
0900 PM FLASH FLOOD 1 W ROSEDALE 39.85N 75.68W
07/23/2017 CHESTER PA TRAINED SPOTTER
A VEHICLE WAS STUCK IN HIGH WATER NEAR BAYARD ROAD AND
ROSEDALE ROAD IN KENNETT TOWNSHIP.
0917 PM FLASH FLOOD 1 SW MENDENHALL 39.85N 75.65W
07/23/2017 CHESTER PA TRAINED SPOTTER
BURROWS RUN ROAD IN KENNETT TOWNSHIP WAS REPORTED
FLOODED.
0941 PM FLASH FLOOD MONTCHANIN 39.79N 75.59W
07/23/2017 NEW CASTLE DE DEPT OF HIGHWAYS
MULTIPLE ROADS ARE FLOODED..
1004 PM HEAVY RAIN UPPER UWCHLAN TWP 40.08N 75.71W
07/23/2017 M1.82 INCH CHESTER PA TRAINED SPOTTER
DAILY RAINFALL TODAY SO FAR.
1011 PM HEAVY RAIN CENTERVILLE 39.82N 75.62W
07/23/2017 M2.20 INCH NEW CASTLE DE TRAINED SPOTTER
1020 PM HEAVY RAIN ARBOR POINTE APARTMENTS 39.71N 75.64W
07/23/2017 M2.01 INCH NEW CASTLE DE MESONET
MESONET STATION MEASURED 2.01 INCHES OF RAIN IN THE
LAST 24 HOURS WITH 1.81 INCH IN 3 HOURS.
1030 PM TSTM WND DMG PENNSVILLE 39.65N 75.52W
07/23/2017 SALEM NJ 911 CALL CENTER
SEVERAL WIRES WERE REPORTED DOWN.
1035 PM HEAVY RAIN 1 WNW CEDARVILLE 39.63N 75.36W
07/23/2017 M3.22 INCH SALEM NJ MESONET
ONJSC MESONET STATION MEASURED A TOTAL OF 3.22 INCHES
IN THE LAST 24 HOURS WITH 2.97 INCHES FALLING IN THE
LAST HOUR.
1040 PM FLASH FLOOD STANTON ESTATES 39.71N 75.65W
07/23/2017 NEW CASTLE DE MESONET
RED CLAY CREEK STANTON 9.5 FT RISE 3.5HRS. EXCEED FS
1040P
1110 PM HEAVY RAIN WINTERTHUR 39.80N 75.60W
07/23/2017 M5.95 INCH NEW CASTLE DE MESONET
DEOS MESONET STATION IN GREENVILLE MEASURED A TOTAL OF
5.95 INCHES TODAY. A TOTAL OF 0.46 INCHES FELL IN 5
MINUTES ENDING AT 825 PM WITH 0.82 INCHES IN 10 MINUTES
ENDING AT 830 PM.
1155 PM HEAVY RAIN 1 NW CLAYTON 39.68N 75.10W
07/23/2017 M3.07 INCH GLOUCESTER NJ MESONET
A TOTAL OF 3.07 INCHES FELL SUNDAY AT THE ONJSC MESONET
STATION AT CLAYTON WITH 0.38 INCHES OF RAIN FALLING IN 5
MINUTES ENDING AT 1030 PM.
1159 PM HEAVY RAIN 1 WNW CEDARVILLE 39.63N 75.36W
07/23/2017 M3.31 INCH SALEM NJ MESONET
ONJSC MESONET STATION AT MANNINGTON TOWNSHIP MEASURED
3.31 INCHES FOR THE DAY ON SUNDAY WITH 2.97 INCHES
FALLING IN AN HOUR ENDING AT 1035 PM.
&&
EVENT NUMBER PHI1701106 PHI1701108 PHI1701107 PHI1701109 PHI1701110
PHI1701111 PHI1701112 PHI1701117 PHI1701124 PHI1701114 PHI1701129
PHI1701126 PHI1701113 PHI1701121 PHI1701115 PHI1701116 PHI1701118
PHI1701120 PHI1701119 PHI1701122 PHI1701128 PHI1701123 PHI1701127
PHI1701125 PHI1701130 PHI1701131
STACHELSKILocal storm report, Jul 24, 12:53 AM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1253 AM EDT MON JUL 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1134 PM TSTM WND DMG 1 SSW MANTUA TWP 39.76N 75.18W
07/23/2017 GLOUCESTER NJ 911 CALL CENTER
REPORT OF A TREE DOWN ON JACKSON ROAD.
&&
EVENT NUMBER PHI1701132
STACHELSKISpecial weather statement, Jul 24, 12:56 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1256 AM EDT MON JUL 24 2017
NJZ020>022-026-027-240530-
Cumberland-Coastal Ocean-Ocean-Atlantic-Southeastern Burlington-
1256 AM EDT MON JUL 24 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL ATLANTIC...EAST
CENTRAL CUMBERLAND...SOUTHWESTERN OCEAN AND SOUTHEASTERN BURLINGTON
COUNTIES...
At 1255 AM EDT, radar indicated strong thunderstorms were located
along a line extending from near Wharton State Forest to near Pomona
to near Mizpah. Movement was northeast at 25 mph.
Locations impacted include...
Vineland, Barnegat, Hammonton, Absecon, Egg Harbor City, Tuckerton,
Weymouth, Estell Manor, Port Republic, Elwood-Magnolia, Wading River,
Warren Grove, Chatsworth, Wharton State Forest, Pomona, Mays Landing,
Brookville, Bass River State Forest, Batsto and Old Halfway.
These storms will contain gusty winds up to 40 mph, torrential
downpours and occasional cloud to ground lightning.
Locally heavy rainfall will lead to ponding of water on roadways and
poor visibility at times this afternoon. Poor drainage flooding
could also develop.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3975 7419 3975 7420 3974 7418 3963 7427
3954 7440 3956 7441 3952 7442 3941 7455
3942 7500 3980 7463 3993 7438 3981 7417
TIME...MOT...LOC 0455Z 234DEG 22KT 3973 7457 3947 7461 3945 7489
JRKThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 9:39 PM EDT | Areal Flood Advisory | PHI | Gloucester, Salem | 4 hr |
| Jul 23, 10:18 PM EDT | Flash Flood Warning | PHI | Atlantic, Camden, Cumberland, Gloucester, Salem | 8 hr |
| Jul 23, 10:23 PM EDT | Severe Thunderstorm Warning | PHI | Cumberland, Gloucester, Salem | 52 min |
| Jul 23, 10:54 PM EDT | Special Weather Statement | PHI | Gloucester | 51 min |
| Jul 23, 11:38 PM EDT | Tornado Warning | PHI | Atlantic, Cape May | 37 min |
| Jul 23, 11:41 PM EDT | Special Marine Warning | PHI | 64 min | |
| Jul 23, 11:43 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Cape May, Cumberland, Ocean, Salem | 6 hr |
| Jul 23, 11:50 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Monmouth, Ocean | 6 hr |
| Jul 24, 12:04 AM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Cumberland, Gloucester, Salem | 41 min |
| Jul 24, 12:35 AM EDT | Special Marine Warning | PHI | 55 min | |
| Jul 24, 1:23 AM EDT | Special Marine Warning | PHI | 97 min | |
| Jul 24, 1:33 AM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester, Salem | 5 hr |
| Jul 24, 2:02 AM EDT | Severe Thunderstorm Warning | PHI | Cumberland, Gloucester, Salem | 43 min |
| Jul 24, 2:08 AM EDT | Special Marine Warning | PHI | 97 min | |
| Jul 24, 2:10 AM EDT | Special Marine Warning | PHI | 95 min | |
| Jul 24, 2:34 AM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Cumberland, Gloucester, Salem | 41 min |
| Jul 24, 2:44 AM EDT | Special Marine Warning | PHI | 91 min | |
| Jul 24, 3:00 AM EDT | Flash Flood Warning | PHI | Burlington, Camden, Gloucester, Salem | 4 hr |
| Jul 24, 3:03 AM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 2 more | 57 min |
| Jul 24, 3:17 AM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer, Warren | 118 min |
| Jul 24, 3:21 AM EDT | Areal Flood Advisory | PHI | Burlington, Mercer, Middlesex, Monmouth, Ocean | 3 hr |
| Jul 24, 3:34 AM EDT | Special Marine Warning | PHI | 116 min | |
| Jul 24, 3:36 AM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer, Middlesex, Monmouth, Morris, Somerset and 2 more | 6 hr |
| Jul 24, 3:55 AM EDT | Severe Thunderstorm Warning | PHI | Burlington, Ocean | 50 min |
| Jul 24, 9:30 AM EDT | Areal Flood Advisory | PHI | Hunterdon, Middlesex, Morris, Somerset | 60 min |
| Jul 24, 10:04 AM EDT | Small Craft Advisory for Hazardous Seas | PHI | 8 hr | |
| Jul 24, 10:40 AM EDT | Areal Flood Warning | PHI | Cumberland | 10 hr |
| Jul 24, 2:55 PM EDT | Coastal Flood Advisory | PHI | Atlantic, Burlington, Cape May, Middlesex, Monmouth, Ocean | 11 hr |
| Jul 24, 7:07 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Warren | 113 min |
| Jul 24, 7:48 PM EDT | Areal Flood Advisory | PHI | Hunterdon | 117 min |
| Jul 24, 3:47 AM EDT | Areal Flood Advisory | PHI | Carbon, Lehigh, Monroe, Northampton | 118 min |
| Jul 24, 5:23 PM EDT | Special Weather Statement | PHI | Berks | 37 min |
| Jul 24, 5:31 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Lehigh | 59 min |
| Jul 24, 6:15 PM EDT | Special Weather Statement | PHI | Berks | 45 min |
| Jul 24, 6:30 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Bucks, Lehigh, Montgomery | 60 min |
| Jul 24, 6:43 PM EDT | Flash Flood Warning | PHI | Berks, Lehigh, Northampton | 4 hr |
| Jul 24, 6:47 PM EDT | Flash Flood Warning | PHI | Berks | 4 hr |
| Jul 24, 7:07 PM EDT | Special Weather Statement | PHI | Berks | 23 min |
| Jul 24, 7:12 PM EDT | Areal Flood Advisory | PHI | Berks, Bucks, Lehigh, Montgomery, Northampton | 2 hr |
| Jul 24, 7:16 PM EDT | Areal Flood Advisory | PHI | Berks, Montgomery | 119 min |
| Jul 24, 7:23 PM EDT | Flash Flood Warning | PHI | Bucks, Lehigh, Montgomery | 4 hr |
| Jul 24, 7:26 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Chester, Montgomery | 49 min |
| Jul 24, 7:42 PM EDT | Areal Flood Advisory | PHI | Bucks, Chester, Montgomery | 2 hr |
| Jul 24, 7:50 PM EDT | Severe Thunderstorm Warning | PHI | Montgomery, Philadelphia | 25 min |
| Jul 23, 9:28 PM EDT | Areal Flood Warning | PHI | Cecil | 8 hr |
| Jul 24, 1:05 AM EDT | Severe Thunderstorm Warning | PHI | Kent, Queen Anne's | 55 min |
| Jul 24, 1:10 AM EDT | Areal Flood Advisory | PHI | Cecil | 4 hr |
| Jul 24, 1:27 AM EDT | Tornado Warning | PHI | Kent, Queen Anne's | 21 min |
| Jul 24, 1:52 AM EDT | Severe Thunderstorm Warning | PHI | Caroline, Kent, Queen Anne's | 53 min |
| Jul 24, 4:40 AM EDT | Areal Flood Warning | PHI | Cecil | 4 hr |
| Jul 23, 9:08 PM EDT | River Flood Warning | PHI | New Castle | 17 hr |
| Jul 24, 3:05 AM EDT | River Flood Warning | PHI | New Castle | 8 hr |
| Jul 24, 4:17 AM EDT | River Flood Warning | PHI | New Castle | 11 hr |
Nearby
Special Weather Statements in New Jersey, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.